A 26-year-old female asked:
i was prescribed metronidazole 500mg for bv. i took one this morning, and now i am experiencing pink-ish discharge, is this normal? period is not due.
1 doctor answer
Dr. Hunter Handsfield answered
52 years experience Infectious Disease
Other infection?: The change is not because of the metronidazole. Vaginal discharge in BV typically is gray/white and small in amount. (The main symptom usually is odor.) Colored discharge -- yellow, creamy, "pink-ish", etc -- usually suggests a different infection. STDs are more common in women with BV and also can cause slight bleeding. Were you tested for gonorrhea, chlamydia, and trichomonas? Discuss w/ doctor.
Answered on Oct 12, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!